# SDR ASOA2014070210797

- Difficulty date: June 16, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N861AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7445
- Aircraft time: 31,365 hours, 28,509 cycles
- System (JASC): 5497 · Nacelle/Pylon System Wiring
- Part: Insulation
- Condition: Torn
- Location: Wire Bundle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORN PROTECTIVE SHEATHING ON WIRE BUNDLES INSIDE LT PYLON ZONE 412.  REPAIRED WIRES IAW REO 601R-20-12-001.
